# SDR CALA2022100302608

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 511HB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511HB HAS THE FOLLOWING DISCREPANCIES: OUTER SIDE HAS SEVERAL SCREW HOLES SHOWING COMPOSITE NEAR THEM (MARKED IN RED); INNER SIDE HAS NUMEROUS AREAS OF PEELING AND BLISTERING TAPE; ONE CORNER HAS COMPOSITE SHOWING (MARKED IN RED). ITEM UPDATED TO REFLECT ITS MAJOR REPAIR STATUS. C/W RII INSPECTION FOR PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 511DB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL RESTORED FINFISH TO FASTENER HOLES AND PANEL EDGE  REF 511HB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M AMM-51-21-10-300-801 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6).
